# SDR DALA2023042803324

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,073 hours, 42,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 EXFOLIATION CORROSION ON ANGLE SUPPORT STA 1470. BL=0 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00547: ANGLE SUPPORT STA 1470. BL=0 AT AFT CARGO COMPARTMENT WAS REPLACED PER DWG 146N3003-9 REV. E AND PER B757-200 SRM. (2737935)
